The Michigan Mathematical Journal

On classification of resonance-free Anosov ℤk actions

Boris Kalinin and Victoria Sadovskaya

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 55, Issue 3 (2007), 651-670.

Dates
First available in Project Euclid: 7 December 2007

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1197056461

Digital Object Identifier
doi:10.1307/mmj/1197056461

Mathematical Reviews number (MathSciNet)
MR2372620

Zentralblatt MATH identifier
05234909

Subjects
Primary: 37C15: Topological and differentiable equivalence, conjugacy, invariants, moduli, classification 37C85: Dynamics of group actions other than Z and R, and foliations [See mainly 22Fxx, and also 57R30, 57Sxx] 37D20: Uniformly hyperbolic systems (expanding, Anosov, Axiom A, etc.)
Secondary: 37D30: Partially hyperbolic systems and dominated splittings

Citation

Kalinin, Boris; Sadovskaya, Victoria. On classification of resonance-free Anosov ℤ k actions. Michigan Math. J. 55 (2007), no. 3, 651--670. doi:10.1307/mmj/1197056461. http://projecteuclid.org/euclid.mmj/1197056461.


Export citation